# SDR SWAA011590

- Difficulty date: May 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 11,507 hours, 7,628 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT ELEVATOR TAB CONTROL ROD ENDS WORN.  REMOVED AND REPLACED TAB CONTROL ROD ENDS PER MM.
